On reflection of shock front in multidimensional space
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Talk no. 10, 9 p.
@article{SEDP_1987-1988____A10_0,
     author = {Shuxing, Chen},
     title = {On reflection of shock front in multidimensional space},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1987-1988},
     zbl = {0676.35059},
     mrnumber = {1018182},
     language = {en},
     url = {http://archive.numdam.org/item/SEDP_1987-1988____A10_0/}
}
TY  - JOUR
AU  - Shuxing, Chen
TI  - On reflection of shock front in multidimensional space
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 1987-1988
DA  - 1987-1988///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1987-1988____A10_0/
UR  - https://zbmath.org/?q=an%3A0676.35059
UR  - https://www.ams.org/mathscinet-getitem?mr=1018182
LA  - en
ID  - SEDP_1987-1988____A10_0
ER  - 
%0 Journal Article
%A Shuxing, Chen
%T On reflection of shock front in multidimensional space
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:10
%D 1987-1988
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1987-1988____A10_0
Shuxing, Chen. On reflection of shock front in multidimensional space. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Talk no. 10, 9 p. http://archive.numdam.org/item/SEDP_1987-1988____A10_0/

[1] R. Courant and K.O. Friedrichs, Supersonic flow and shock waves, Interscience Publishers, Inc., New York (1978). | MR | Zbl

[2] C.H. Gu, A boundary value problem of hyperbolic system and its applications, Acta Math. Sinica V. 13, (1963), 32-48. | MR

[3] D.Q. Li and W.C. Yu, Some existence theorems for quasilinear hyperbolic systems of partial differential equations in two independent variables. I, II, Scientia Sinica V.4 (1964), 529-550, 551-562. | Zbl

[4] A. Majda, The stability of multi-dimensional shock fronts, Memoirs of A.M.S. 275 (1983). | Zbl

[5] A. Majda, The existence of multi-dimensional shock fronts, Memoirs of A.M.S. 281 (1983). | Zbl

[6] G Metivier, interaction de deux chocs pour un système de deux lois de conservation, en dimension deux d'espace. Trans. A.M.S. V.296, N°2 (1986), 431-479. | MR | Zbl

[7] S.X. Chen, On the initial-boundary value problems for quasilinear symmetric hyperbolic system and their applications, Chin. Ann. Math. V. 1 (1980), 511-521. | MR | Zbl

[8] K.O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math. 11 (1958), 333-418. | MR | Zbl

[9] J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. A.M.S. V.291, N°1 (1985),167-186. | MR | Zbl

[10] S.X. Chen, on reflection of multi-dimensional shock front. (to be published).